# SDR SWAA2022022834041

- Difficulty date: November 12, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,137 hours, 36,355 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND A/C DOOR LATCH IS BROKEN. / REMOVED AND REPLACED GROUND A/C DOOR PANEL ASSY IN REF TO SOPM 20-50-01. OPS TEST NORMAL AT THIS TIME
